# SDR ASOA201201665

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 32,547 hours, 30,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED WHEN SWITCH IN AUTO.  RESET & OPS CHECKED EMEGENCY LIGHTS IAW AMM 33-51-01. CIRCUIT BREAKER PULLED.  CHECKED GOOD.
